# SDR QXEA9902010

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inop
- Location: Galley
- Component: Grimes, 5515800106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EXIT SIGN ABOVE GALLEY LIGHT OUT.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
